English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On level one cuspidal Bianchi modular forms

MPS-Authors
/persons/resource/persons255739

Şengün,  Mehmet Haluk
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

arXiv:1104.5303.pdf
(Preprint), 250KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Rahm, A. D., & Şengün, M. H. (2013). On level one cuspidal Bianchi modular forms. LMS Journal of Computation and Mathematics, 16, 187-199. doi:10.1112/S1461157013000053.


Cite as: http://hdl.handle.net/21.11116/0000-0007-AD8C-9
Abstract
In this paper, we present the outcome of vast computer calculations, locating several of the very rare instances of level one cuspidal Bianchi modular forms that are not lifts of elliptic modular forms.